# SDR DXTAT2PL6D005CQDY

- Difficulty date: September 7, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 9,701 hours, 7,513 cycles
- Engine: Pwa PW545A
- Engine time: 2,585 hours, 2,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12000 FEET, NR 2 ENGINE OIL PRESSURE RED LIGHT ILLUMINATED. FOLLOWED SHORTLY BY VIBRATION AND NR 2 ENGINE ITT SPIKED FULL SCALE.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE. TRIED ROTATING THE FAN BY HAND AND IT WAS FROZEN. ALSO OBSERVED GOUGE MARKS IN THE ENGINE INLET.  REMOVED AND REPLACED THE RT ENGINE.  PERFORMED OPS AND LEAK CHECKS WITH NO DEFECTS NOTED. ALL WORK PERFORMED IAW AMM 71-00-01, 71-00-02, 71-00-03, AND EMM 71-00-00.
